# SDR ASAA0681140

- Difficulty date: October 24, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 39,471 hours, 20,237 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985107
- Part serial: 0994
- Condition: Failed
- Location: L2 Door
- Part time: 29,841 hours, 15,195 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CATERING, THE L 2 DOOR SLIDE PACK FELL OUT OF SLIDE CASE AND WOULD NOT DEPLOY.  FOR MORE INFO NEED TO NOTIFY INFLT SERVICE FOR DETAILS.  CLARIFICATION OF CIRCUMSTANCES SURROUNDING THIS INCIDENT HAS BEEN REQUESTED FROM LINE MAINTENANCE AND IT IS INTENDED TO INCLUDE THAT CLARIFICATION IN THE SUBSEQUENT CLOSED SUPPLEMENT.  REPLACED L 2 DOOR EMERGENCY SLIDE.  SUBSEQUENT INVESTIGATION REVEALED THAT DEPLOYMENT ATTEMPT WAS CONDUCTED WITH SLIDE OUT OF AIRCRAFT ON CATERING TRUCK PLATFORM. SO EVENT IS NOT CONSIDERED REPORTABLE UNDER FAR 121.703 GUIDELINE.
